Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Getting irregular periods. Took primolute N. Planning for a baby. What are the complications?

Hi. I am Nidhi. i have height of 5.8 .. i am coming under obis category and i have weight 109. Because of my weight i dint get my cycle regular. so i used to take tablet of primolute N regularly from last one and half year every month. Before one and half year i was under diet control program at that time i was about at 96kg. Then i reduced it to 87kg. but suddenly after changing from last six to eight month i am in three figures. so i am worried about it. is it because of continuously pills taken or food habit. i am married woman and after one year from till date i want to get child so will this tablet effect for the same or not???
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The irregular periods are usually associated with anovulatory cycles. This decreases the chances of conception. Do get an ovulation study done to confirm.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor